MAUDE Adverse Event Report: ETHICON INC. GUT PL UD 27IN 2-0 S/A CTX; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PL UD 27IN 2-0 S/A CTX; SUTURE, ABSORBABLE, NATURAL
Model Number 872H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: did the event occur during one or multiple patient procedures? one procedure what is the total number of procedures? 1.Have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).No.If this event occurred in multiple procedures, please provide the following information for each patient event: what is the procedure name? cesarean delivery.What is the procedure date? (b)(6) 2022.What is the most current patient status? no issues.Can you identify the lot number of the product that was used? 2-0 27" plain gut.Lot # rjmaxe.Events reported via: 2210968-2022-02027.
 
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2022 and suture was used.During the procedure, the suture broke.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint number: (b)(4).Date sent to the fda: 4/21/2022.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.Part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h4, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported via: 2210968-2022-02027 and 2210968-2022-02026.

Brand Name
GUT PL UD 27IN 2-0 S/A CTX
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13862415
Report Number2210968-2022-02026
Device Sequence Number5358726
Product Code GAL
UDI-Device Identifier10705031019850
UDI-Public10705031019850
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number872H
Device Catalogue Number872H
Device Lot NumberRJMAXE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown